It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 Showing 1 - 20 of 40 for calcium for heartburn. (0.018 seconds)


... I have been taking caltrate for 6 mo now, recently have started heartburn. The heartburn reminds me of those fosmax days. ... (4 replies)
... I have not taken it for a month as I am so much other medication, but will resume it soon. You do not want to take it with calcium, meaning at the same time. ... (15 replies)
... Thanks for the info, I have change my calcium, heartburn is gone. What we go through for stronger bones. ... (4 replies)

... for some time now, but decided after some research that calcium citrate might be better absorbed so I switched to Citracal. I am finding that I have terrible heartburn and lots of burping since making the switch. I have been taking it twice daily with food. ... (3 replies)
... I do have heartburn and osteoprosis ive been given Fosamax but it worsend my acid reflux i've stopted taking it Ithink that all drugs for osteo are bad for heartburn ? ... (17 replies)
... I read about this in the newspaper this morning. Apparently people over 50 and taking these meds are at a higher risk for hip fracture. The article mentioned the meds cause the body to not absorb calcium and suggested using Tums or Rolaids instead. ... (4 replies)
... No problems with heartburn, but on Saturday evening I developed a searing pain in my left shoulder joint for no apparent reason. It even hurt to breathe. Could this be a side effect? ... (15 replies)
... Thanks for your reply! Today is Tuesday. I took my first Fosamax on Friday. Last night pain was excruciating. Today I woke up pain free! ... (15 replies)
... A few years ago I was on weekly actonel and remained on it for 3 years. During that time I developed terrible joint pain, and stiffness not to mention heartburn. ... (17 replies)
Trying strontium
Feb 4, 2007
... You mention that your heartburn gets worse when you take calcium supplements or when you were on bone meds. Which bone meds were you on? ... (18 replies)
... My calcium is supposed to be absorbable, but I guess it depends on each one of us how much we can absorb. It seems I am not. ... (46 replies)
... years, I've been, somehow, calcium intolerant. I know, that is weird. ... (2 replies)
... op. I am worried about my calcium levels, cos I've had to go off the supplemental calcium, it was making me ill. ... (104 replies)
Losing My Mind!
Jun 14, 2005
... Degenerative Disc Disease. Osteoperosis, and Rhumatoid Arthritis runs in my family with the elders. I must say...I was shocked to find I had this DDD when I went for bone marrow transplant for my broken neck at the time. ... (9 replies)
... Did the doctor tell you what is causing the bone loss. Is it medications such as steriods for asthma? ... (10 replies)
Fosamax dosage
Apr 12, 2006
... Based on that information you were absolutely correct to stop the drug. I'm not sure why your doctor made that assumption that it was not the drug! (20 replies)
Fosamax dosage
Jan 29, 2006
... My doctor put me on fosamax about six months ago. He said I had slight bone loss in one hip. I had no problems for several months other than a stale taste in my mouth. I took the drug exactly according to the directions. ... (20 replies)
In Limbo
Mar 29, 2005
... treatment method. She took fosamax for a short period but was unable to continue due to heartburn. ... (4 replies)
... I had even more dire symptoms, which all went away after discontinuance of these drugs. I don't think I'd "want" my system to get used to something that does that to it! I think it wise to pay heed to what the body is telling us. I've been able to start changing my Dexa results with strictly alternative methods. All the best! (4 replies)
... teo. My doctor started me on fosmax...Big mistake side effects were unreal...so we stop that. I was told to wait 2wks and then start actonel. Well took it weekly for 2wks. no problem,then on the third week, started having stomach cramps and heartburn. My doctor told me to take tums...didn't work... ... (4 replies)




Pages: 1 2

All times are GMT -7. The time now is 07:36 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!